| Catalog Number |
298715314 |
| Medical Device Problem Codes |
Material Deformation (2976); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The top part of the instrument is worn out.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained.
Additional Manufacturer Narrative
Product complaint # =(b)(4)( this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "this instrument is composed of 1 part.The top part of the instrument is worn out as per the images attached." the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that '298715314, 14/200 stem ext trl bow' had bent and top part was wont out.The device exhibits damage consistent with repeated use.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the 14/200 stem ext trl bow would contribute to the complained device issue.Based on the investigation findings, end of life problem identified and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the ae1105 (date code) provided is not a valid finished goods lot.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "this instrument is composed of 1 part.The top part of the instrument is worn out as per the images attached." the product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that '298715314, 14/200 stem ext trl bow' had bent and top part was wont out.The device exhibits damage consistent with repeated use.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the 14/200 stem ext trl bow would contribute to the complained device issue.Based on the investigation findings, end of life problem identified and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the ae1105 (date code) provided is not a valid finished goods lot.
Additional Manufacturer Narrative
Product complaint # = >(b)(4).Investigation summary = > this instrument is composed of 1 part.The top part of the instrument is worn out as per the images attached.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found the device exhibits a condition consistent with heavy use.The proximal end was heavily stripped.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was not conducted due to not being applicable to the complaint condition a dimensional inspection was not conducted due to not being applicable to the complaint condition the overall complaint was confirmed as the observed condition of the 14/200 stem ext trl bow would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (ae1105) provided is not a valid finished goods lot# h11 additional narrative: corrected: h3.